• 💊 Basic Drug Discussion 💊

    Welcome to Bluelight!


    Biology, Pharmacology & Drugs 101

PST no longer effective. Is this why?

MoreFeens4Morphine

Bluelighter
Joined
Jul 23, 2013
Messages
229
Location
Springfield, IL
Hello fellow BLers,

Let me start with saying Idk when the site layout was changed but it looks so much cleaner and more professional. Good job to the web designers.

Anyway I was browsing on here as I usually do when I'm waiting for my PST/other drugs to kick in and saw a post about SSRI's interactions with the recreational value of morphine/codeine. In that post the OP mentioned that Trazodone affects dopamine differently and causes very little euphoric effects when taking (in my case) PST.

I was in withdrawal for 2 days and took 100mg of trazodone each night. When my next shipment of seeds came in, I felt nothing and these are GOOD seeds. I've been taking PST since 2015 and would like to consider myself somewhat of a professional on it :) the taste, the color, the sediment, everything was there so the seeds were not the problem. Smelled super strong, that nice earthy smell no spicy crap.

I didn't want to hijack OP's thread so I created this one.

TL;DR

1. How does Trazodone effect the recreational value (euphoria) of the alkaloids found in PST?
2. How long after taking the Trazodone should I wait until I should feel euphoria again? I'm not gonna lie I'm no good at calculating half-life for drugs to get out of your system. (This I can probably research myself but any additional input from you guys on this particular question would be great)

Have a safe day guys,
-Ryan
 

falsifiedhypothesi

Moderator: BDD, OD
Staff member
Joined
Feb 22, 2014
Messages
3,035
Location
Detroit MI
The half life calculation isn't hard but i'll break it down for you. The half life is 10-12 hours so let's assume the worst and that the half life is the full 12 hours, plus it's simpler to do the math.

That means from 100mg 12 hours after peak effects you will have 50mg in your system, then at 24h it will be 25mg at which point you said you took another 100mg. So now you have 125mg in your system, after a full 24h it'll be 37.5mg, then after another day it'll be 9.3mg, the third day it'll be down to a (probably) negligible 2.2mg's and so on.

I honestly don't know how Trazodone effects opiates specifically but i have definitely heard by multiple accounts, including my own, that SSRI's will reduce the high of opiates. So probably best to wait at least 3 days for Trazodone to mostly clear your system and also be careful. Your tolerance will have dropped more than you think in the time since you've last used so take a heavily reduced dose first to gauge your tolerance.
 
Top